# SDR SWAA2014040826929

- Difficulty date: April 6, 2014
- Submitted: April 8, 2014
- Operation: Air carrier
- Aircraft: N479WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33990
- Aircraft time: 35,003 hours, 20,614 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER EMERGENCY FLASHLIGHT INOPERATIVE.  R & R BATTERY IAW MM.
